"Crashing" is what occurs when the active pharmaceutical ingredients (APIs) in your product fall out of suspension and form visible solid precipitates on the bottom of the vial.
No. You just need to heat it up. See the instructions below.
Most APIs do not mix well in oil, and require a solvent (e.g. benzyl benzoate) to increase solubility (so your gear stays mixed in the oil). Two factors determine whether or not gear will crash:
- Amount of solvent used in the product.
- Lowest temperature a product is exposed to (lower temperatures increase the chance of crashing).
Injectable testosterone preparations manufactured by big pharma for hormone replacement therapy (the kind you get from your doctor) typically have MUCH HIGHER concentrations of solvent -- they never crash. We've seen some preparations of testosterone dissolved in 100% ethyl oleate!
Because HRT involves a MUCH LOWER dose by comparison, the total amount of solvent injected never becomes an issue. (Pfizer Testosterone was never meant to be run at 750mg/week)
This varies depending on the product, but we strive to strike a balance that keeps our products in solution for 95% of our customers, while still minimizing the amount of solvent needed in the product.
They can be. Solvents typically have longer half lives than the API you're injecting, and cumulative exposure can cause some pretty strange effects in the body. If you repeatedly inject too much solvent, you may develop allergies and/or sensitivities to these ingredients, resulting in more discomfort on future injections.
How to fix it #
If your product appears crashed, it can be fixed quite easily. Please follow this procedure:
- Boil some water in a pan.
- Remove pan from heat.
- Put your vial into a Ziploc bag.
- Dip the Ziploc bag into the boiling water for a few minutes until the liquid in the vial becomes clear / no more signs of the crashed precipitate.
- Safely remove the bag with tongs, then allow to cool.
- Store at room temperature, never refrigerate.
DO NOT MICROWAVE the vial at any stage.
If you continue to experience issues obtaining a uniform appearance, please open a ticket with us to discuss.